# SDR DALA2017101007391

- Difficulty date: October 9, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 42,719 hours, 28,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FLOOR WEB BS 200 BETWEEN LBL 8 - RBL 8.  THE WEB  WAS REPAIRED IAW SRM 51-70-10-2R,  FIG 2.
